I've been having similar symptoms as the last post on (http://www.medhelp.org/forums/STD/messages/1746.html) has been having. I went to see a doctor about urination issues a few months back and they did the usual urine test etc and turned up all clear. They then put me on a course of "relaxants" as apparrently "My Bladder was working too hard" ?! anyway these tablets didn't do much, and caused me once to lose control of my bladder during the night! so I soon stopped taking them.
I've never had sex so surely it cant be an STI of any kind, so perhaps i'm with that guy? Could it be my diet (i do drink perhaps too much fizzy sugary drinks, and cutting them down does help... but i'm still likely to get this pain after taking a bowel movement and thats the only time I get 'leakage'.)
I'm not sure what to do, as the doctors would surely be fed up of seeing me after like 4 trips already... and also I've not gone 'too indepth' ie, i've told them about the burning after a bowel movement... but not about leakage as I find myself too embarrassed to say... but surely that doesn't matter?
I find myself stuck at a dead end. I dont want to go back to the doctors as i'm not exactly sure what else they can do short of an STD test (which I was advised by my college that it's not a good idea to get this done at a doctors as it goes on your health record.. she said its best to do it at the special STI clinic... but wouldn't I be wasting their time anyway as i've never had sex?!)
Fair dues, i'm a bit of a Hypocondrac at times, hense why I'm not sure exactly what to do/when to stop worrying etc...
My biggest fear is that even if i should be in a position to have sex (which I probably wont be/put myself in for a while) I feel unconfident with this in my mind... what if its an STI? But surely i'm being stupid? It's just all this stuff they do at school/college about STI's etc scare me (and a lot of others) half to death!
What would you lot advise?
Thanks in Advance
+ Reply to Thread
Results 1 to 5 of 5
05-12-2005 10:43 PM #1
Burning, not during but after urination
Last edited by man; 05-12-2005 at 10:46 PM.
06-12-2005 01:03 PM #2Suga80 Guest
To me it would sound like at UTI but seeing as your Doc has done some investigations I would hope he has ruled this out.
Go back to your Doc and explain that these symptoms are simply gettin no better and make sure you tell him everything about your situation other wise he will be unable to make a proper diagnosis!
I once read in my studies that buring after urination in men can be caused by prostatitis (inflammation of the prostate gland) but this usually comes with a few other symptoms. But don't quote me on that-just something i read few months back!
My best advice would to simply get back to your Doc!
Hope you get it sorted!
11-12-2005 02:24 AM #3
Hi, my urine test was clear so its not a UTI... i thought that as well..
The doctors seemed to imply (after like 3 visits) that i'd have to put up with it "well we cant actually find anything wrong..." etc, although as you say they havn't checked my prostate, but at 16 isn't that highly unlikely? I dont want to go back and waste their time, and I feel like it's pointless going to a sex clinic when i'm a virgin?
My dad seems to think i'm being a hypocondriac etc, which I possibly am... but still i'm just concerned...
I'll have to try to book an appointment with the doctors when I get chance and see what they say.. although I have the feeling they will just say the same old thing etc...
11-12-2005 03:20 AM #4
What exactly are the symptoms?Sic hoc adfixum in obice legere potes, et liberaliter educatus et nimis propinquus ades
19-02-2006 04:22 PM #5
Sorry for the long reply, forgot to check (oops)
Anyway i've found its gotten a lot better (not fully gone but only happens 1% of the time now) since i've cut down on coke. Gone from 2 bottles a day to 2 glasses a day (with a meal), and I feel better for it... Find it hard to drink coke on its own now... tastes too sugary for me now lol!
Anyway I'd thought i'd post so anybody else can see what helped me..
Thanks for the help folks.